Nagoya Mathematical Journal

Presenting cyclotomic q-Schur algebras

Kentaro Wada

Full-text: Open access

Abstract

We give a presentation of cyclotomic q-Schur algebras by generators and defining relations. As an application, we give an algorithm for computing decomposition numbers of cyclotomic q-Schur algebras.

Article information

Source
Nagoya Math. J., Volume 201 (2011), 45-116.

Dates
First available in Project Euclid: 11 February 2011

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1297433734

Digital Object Identifier
doi:10.1215/00277630-2010-017

Mathematical Reviews number (MathSciNet)
MR2772170

Zentralblatt MATH identifier
1239.20056

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 20C08: Hecke algebras and their representations 20G42: Quantum groups (quantized function algebras) and their representations [See also 16T20, 17B37, 81R50]

Citation

Wada, Kentaro. Presenting cyclotomic $q$ -Schur algebras. Nagoya Math. J. 201 (2011), 45--116. doi:10.1215/00277630-2010-017. https://projecteuclid.org/euclid.nmj/1297433734


Export citation

References

  • [AK] S. Ariki and K. Koike, A Hecke algebra of $(\mathbb{Z}/r\mathbb{Z})\wr\mathfrak{S}_{n}$ and construction of its irreducible representations, Adv. Math. 106 (1994), 216–243.
  • [DDPW] B. Deng, J. Du, B. Parshall, and J. Wang, Finite Dimensional Algebras and Quantum Groups, Math. Surveys Monogr. 150, Amer. Math. Soc., Providence, 2008.
  • [DJM] R. Dipper, G. James, and A. Mathas, Cyclotomic q-Schur algebras, Math. Z. 229 (1998), 385–416.
  • [Do] S. Doty, Presenting generalized q-Schur algebras, Represent. Theory 7 (2003), 196–213.
  • [DG] S. Doty and A. Giaquinto, Presenting Schur algebras, Int. Math. Res. Not. IMRN 36 (2002), 1907–1944.
  • [Du] J. Du, A note on quantized Weyl reciprocity at root of unity, Algebra Colloq. 2 (1995), 363–372.
  • [DP] J. Du and B. Parshall, Monomial bases for q-Schur algebras, Trans. Amer. Math. Soc. 355 (2003), 1593–1620.
  • [DR1] J. Du and H. Rui, Based algebras and standard bases for quasi-hereditary algebras, Trans. Amer. Math. Soc. 350 (1998), 3207–3235.
  • [DR2] J. Du and H. Rui, Borel type subalgebras of the q-Schurm algebra, J. Algebra 213 (1999), 567–595.
  • [GL] J. J. Graham and G. I. Lehrer, Cellular algebras, Invent. Math. 123 (1996), 1–34.
  • [J] M. Jimbo, A q-analogue of $U(\mathfrak{gl}(N+1))$, Hecke algebra and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), 247–252.
  • [KX] S. König and C. C. Xi, On the structure of cellular algebras, Canad. Math. Soc. Conf. Proc. 24 (1998), 365–386.
  • [M] A. Mathas, Iwahori-Hecke Algebras and Schur Algebras of the Symmetric Group, Univ. Lecture Ser. 15, Amer. Math. Soc., Providence, 1999.
  • [PW] B. Parshall and J.-P. Wang, Quantum Linear Groups, Mem. Amer. Math. Soc. 89 (1991), no. 439.
  • [SakS] M. Sakamoto and T. Shoji, Schur-Weyl reciprocity for Ariki-Koike algebras, J. Algebra 221 (1999), 293–314.
  • [Saw] N. Sawada, On decomposition numbers of the cyclotomic q-Schur algebras, J. Algebra 311 (2007), 147–177.
  • [SawS] N. Sawada and T. Shoji, Modified Ariki-Koike algebras and cyclotomic q-Schur algebras, Math. Z. 249 (2005), 829–867.
  • [S1] T. Shoji, A Frobenius formula for the characters of Ariki-Koike algebras, J. Algebra 226 (2000), 818–856.
  • [S2] T. Shoji, personal communication, July 2007.
  • [SW] T. Shoji and K. Wada, Cyclotomic q-Schur algebras associated to the Ariki-Koike algebra, Represent. Theory 14 (2010), 379–416.